Open Access
2014 Improved Stability Criteria for Markovian Jump Systems with Time-Varying Delays
Yu-cai Ding, Hui Liu, Baodan Tian
Abstr. Appl. Anal. 2014(SI66): 1-9 (2014). DOI: 10.1155/2014/248061


The delay-dependent stochastic stability problem of Markovian jump systems with time-varying delays is investigated in this paper. Though the Lyapunov-Krasovskii functional is general and simple, less conservative results are derived by using the convex combination method, improved Wirtinger’s integral inequality, and a slack condition on Lyapunov matrix. The obtained results are formulated in terms of linear matrix inequalities (LMIs). Numerical examples are provided to verify the effectiveness and superiority of the presented results.


Download Citation

Yu-cai Ding. Hui Liu. Baodan Tian. "Improved Stability Criteria for Markovian Jump Systems with Time-Varying Delays." Abstr. Appl. Anal. 2014 (SI66) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07021990
MathSciNet: MR3246323
Digital Object Identifier: 10.1155/2014/248061

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI66 • 2014
Back to Top